Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Factorization indices for matrix polynomials

Authors: I. Gohberg, L. Lerer and L. Rodman
Journal: Bull. Amer. Math. Soc. 84 (1978), 275-277
MSC (1970): Primary 30A88, 45E05, 45E10; Secondary 15A18
MathSciNet review: 0466179
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. I. G. Gohberg and I. A. Feldman, Convolution equations and projection methods for their solution, Transl. Math. Monographs, Vol. 41, Amer. Math. Soc. Providence, R. I., 1974. MR 355675
  • 2. I. Gohberg, P. Lancaster and L. Rodman, Spectral analysis of matrix polynomials. I Canonical forms and divisors. II The resolvent form and spectral divisors, Linear Algebra and Appl. (to appear). MR 463199
  • 3. I. Gohberg and L. Rodman, On the spectral structure of monic matrix polynomials and the extension problem, Linear Algebra Appl. 24 (1979), 157–172. MR 524835,
  • 4. I. Gohberg and L. Rodman; On spectral analysis of nonmonic matrix and operator polynomials. I Reduction to monic polynomials. II Dependence of the finite spectral data, Tel-Aviv Univ., Tel-Aviv, 1977, (preprint).
  • 5. N. I. Mushelisvili, Singular integral equations, Nordhoff, Groningen, 1953.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A88, 45E05, 45E10, 15A18

Retrieve articles in all journals with MSC (1970): 30A88, 45E05, 45E10, 15A18

Additional Information


American Mathematical Society